# SDR AALA20170207028

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 18,914 hours, 7,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 986-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE WEB BETWEEN BS 986 AND 996, RBL 30 - 42. REPAIRED THE WEB IAW EA 267196 AND EA 267368A.
